# SDR SIMA20140711002

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 24,383 hours, 20,571 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: Comm
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COM HATCH POPPED OPEN IN FLIGHT OR WAS NOT CLOSED ON GND.  CLOSED DOOR & PERFORMED GVI OF DOOR & SURROUNDING AREA.  NO DAMAGE NOTED.
